Alert archive / Colorado / Special Weather Statements in 2015

Special Weather Statement, NWS Pueblo, CO

August 1, 2015Bent County, Colorado

NWS Pueblo, CO issued this special weather statement at Aug 1, 2015, 8:12 PM MDT for Bent County, Colorado. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2015, 8:12 PM MDT (02:12 UTC)
Expired
Aug 1, 2015, 9:00 PM MDT
In force
48 min
Issued by
NWS Pueblo, CO

County Bent County, CO

The radar

The Pueblo radar (KPUX), 108 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 2.2 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
3743 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

881 
WWUS85 KPUB 020212
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
812 PM MDT SAT AUG 1 2015
 
COZ093-094-097-020300-
LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
812 PM MDT SAT AUG 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO...NORTHEASTERN
LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES UNTIL 900 PM MDT...

AT 812 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HIGBEE...OR 17 MILES SOUTH OF NORTH LA JUNTA...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HIGBEE.

LAT...LON 3768 10355 3785 10347 3778 10317 3757 10325
TIME...MOT...LOC 0212Z 290DEG 14KT 3774 10343 

$$

ETP

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 1, 2:41 PM MDT, 5 hours 31 minutes earlier.

Area forecast discussion, Aug 1, 2:41 PM MDT, 5 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
241 PM MDT SAT AUG 1 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 238 PM MDT SAT AUG 1 2015

...TYPICAL AUGUST WEATHER CONTINUES ON SUNDAY...

FAIRLY TYPICAL SUMMER PATTERN REMAINS IN PLACE OVER SE CO. WITH
MONSOONAL PLUME CIRCULATING CLOCKWISE AROUND THE UPPER HIGH CENTERED
OVER NM...BEST T-STORM COVERAGE CONTINUES TO BE OVER WRN AND SRN
PORTIONS OF THE CWA. NEWLY OPERATIONAL RADAR IN THE SAN JUANS SHOWS
WIDESPREAD CONVECTION OVER THE SW MTS...JUSTIFYING LIKELY POPS FOR
THE BALANCE OF THE AFTERNOON AND INTO EARLY EVE. MORE QUESTIONABLE
WHETHER STORMS WILL SURVIVE MOVING ONTO THE SERN PLAINS E OF I-
25...BUT ISOLD POPS LOOK APPROPRIATE THERE. TEMPS CONTINUE TO BE
IN THE LOWER 90S FOR THE PLAINS...70S FOR THE HIGH VALLEY AREAS.
EXPECT MOST OF THE T-STORM ACTIVITY TO WANE AFTER SUNSET...HOWEVER
LATEST HRRR AND OTHER GUIDANCE SUGGESTS CONTINUED ISOLD ACTIVITY
OVER THE SW MTS AND SURROUNDING AREAS...SO WILL MAINTAIN AT LEAST
LOW POPS THROUGH THE NIGHT FOR THIS AREA. SOME MODEL SOUNDINGS STILL
SUPPORT LOW CLOUDS OR POSSIBLY EVEN SOME FOG FOR THE SAN LUIS VALLEY
IF SUFFICIENT PRECIP CAN FALL THIS AFTERNOON OR EVE.

TOMORROW...MORE OF THE SAME...BUT A WEAK SHORTWAVE PASSING THROUGH
NW FLOW ON THE E SIDE OF THE UPPER RIDGE COULD SPARK A FEW MORE
STORMS THAN WE ARE CURRENTLY SEEING...ESPECIALLY OVER THE SERN
MTS. SFC WINDS SHIFT TO A STRONGER UPSLOPE COMPONENT SUN
AFTERNOON... WHICH WILL KEEP THE BEST FORCING FOR STORMS ANCHORED
ALONG THE MTS AND ADJACENT LOWLANDS ALONG THE I-25 CORRIDOR.
TEMPS AGAIN SHOULD BE IN THE LOWER TO MID 90S OVER THE PLAINS. ROSE

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 238 PM MDT SAT AUG 1 2015

SUN NIGHT AN UPR TROF IS FORECAST TO EXTEND FROM THE GREAT BASIN
REGION AND ACRS CO.  BOTH THE NAM AND GFS SHOW A SHORTWAVE TROF
MOVING INTO THE SERN CORNER OF CO OVERNIGHT AND INTO MON
MORNING...BUT THEY DISAGREE ON ITS IMPACT.  BOT MODELS SHOW PCPN
CONTINUING THRU THE NIGHT OVR THE CONTDVD WITH THE POTENTIAL FOR
SOME ISOLD PCPN OVR THE ERN MTNS.  FOR FAR ERN PORTIONS OF THE
FORECAST AREA...THE NAM HAS MAINLY SOME ISOLD PCPN OVR THE SERN
CORNER THRU THE NIGHT AND MON MORNING...BUT THE GFS HAS MORE
WIDESPREAD CHANCES OVR THE SERN PLAINS. SINCE THERE IS A DISTURBANCE
IN THE AREA...WL KEEP SOME ISOLD POPS ACRS THE SERN PLAINS THRU THE
NIGHT. THRU THE DAY MON...THAT UPR TROF CONTINUES WORKING ITS WAY
NORTHEASTWARD INTO ID...WY AND NERN CO.  THE GFS AND NAM HAVE SCT
PCPN OVR THE HYR TRRN ON MON...WHILE THE NAM IS MAINLY DRY OVR THE
SERN PLAINS IN THE AFTERNOON AND EVENING...BUT THE GFS HINTS AT
ISOLD TO SCT PCPN.  MON NIGHT THE NAM SHOWS PCPN ACRS THE FORECAST
AREA ENDING BY LATE EVENING...BUT THE GFS CONTINUES PCPN OVR THE FAR
ERN BORDER AREA INTO THE LATE NIGHT HOURS.

TUE AN UPR RIDGE BUILDS OVR THE AREA AND REMAINS IN PLACE ON
WED...WHICH WL KEEP THE MONSOON MSTR TO THE SOUTH OF THE FORECAST
AREA. SO...DRIER CONDITIONS CAN BE EXPECTED ALTHOUGH THERE MAY STILL
BE ENOUGH MSTR OVR THE AREA FOR A FEW AFTERNOON AND EVENING MTN AREA
SHOWERS/TSTMS.  ON THU A DISTURBANCE IS FORECAST TO MOVE ACRS
WY...THEN PUSHING A FRONT THRU ERN CO.  THE ECMWF DEVELOPS AND MCS
OVR ERN FOR THU NIGHT...WHILE THE GFS DOES NOT AND LEAVES THE AREA
RATHER DRY. FOR NOW WL GO WITH THE DRY SOLUTION AND SEE HOW THE
SITUATION DEVELOPS.

FRI THE UPR RIDGE WL BE CENTERED TO THE SOUTH OF CO.  THE ECMWF
SHOWS THE POTENTIAL FOR A LITTLE MORE MSTR TO WORK ITS WAY BACK
TOWARD CO...BUT THE GFS IS STILL FAIRLY DRY THROUGH SAT.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 238 PM MDT SAT AUG 1 2015

MAIN AVN CONCERN CONTINUES TO BE TS POTENTIAL AT THE TAF SITES...AT
LEAST THROUGH ABOUT 02-03Z THIS EVE AT KCOS AND KPUB. COULD SEE A
FEW MORE STORMS OVER PORTIONS OF THE SAN LUIS VALLEY THROUGH TONIGHT
AS THE MONSOON REMAINS ACTIVE OVER NERN AZ AND NW NM. DEPENDING ON
EXTENT OF PRECIP...SOME LOW CIGS WILL BE POSSIBLE FOR KALS OR VC
EARLY SUN MORNING. OTHERWISE...VFR AND LIGHT WINDS WILL CONTINUE
FOR MOST OF SE CO. ROSE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ROSE
LONG TERM...28
AVIATION...ROSE
Hazardous weather outlook, Aug 1, 12:03 PM MDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1203 PM MDT SAT AUG 1 2015

COZ058>089-093>099-021815-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1203 PM MDT SAT AUG 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE
MOUNTAINS AND HIGH VALLEYS THIS AFTERNOON. A COUPLE OF
THUNDERSTORMS MAY ALSO MOVE OFF THE MOUNTAINS INTO THE INTERSTATE
25 CORRIDOR. LOCALLY HEAVY RAINFALL AND LIGHTNING WILL BE THE
PRIMARY THREATS FROM THUNDERSTORMS. LOCATIONS THAT HAVE SEEN HEAVY
RAINFALL OVER THE PAST COUPLE OF DAYS WILL HAVE AN INCREASED
THREAT OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY THROUGH TUESDAY EVENING...MONSOON MOISTURE WILL BRING HIT
OR MISS THUNDERSTORMS TO SOUTHERN COLORADO EACH DAY...MAINLY
DURING THE AFTERNOON AND EVENING HOURS. LIGHTNING AND LOCALLY
HEAVY RAIN WILL BE THE MAIN CONCERNS...BUT GUSTY WINDS AND
SMALL HAIL WILL ALSO BE POSSIBLE.

WEDNESDAY THROUGH FRIDAY...MONSOON FLOW WILL BE SUPPRESSED OVER
MEXICO AS A MUCH DRIER...WESTERLY FLOW OF AIR SPREADS ACROSS
COLORADO.  THUNDERSTORMS DURING THIS PERIOD WILL BE ISOLATED AND
CONFINED MAINLY TO THE MOUNTAINS WITH PRIMARY THREATS OF LIGHTNING
AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE MOUNTAINS...THE SAN
LUIS VALLEY...PALMER DIVIDE AND RATON MESA.

44/44

In the hours before

Special weather statement, Aug 1, 3:38 PM MDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
338 PM MDT SAT AUG 1 2015

COZ087-088-012215-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
338 PM MDT SAT AUG 1 2015

...SPECIAL WEATHER STATEMENT...

AT 337 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS
EXTENDING FROM 24 MILES NORTH OF AGUILAR TO 6 MILES SOUTHWEST OF
WALSENBURG. THESE STORMS WERE NEARLY STATIONARY.

HEAVY RAIN AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE
STORMS...ALONG WITH THE POTENTIAL FOR SMALL HAIL.

LOCATIONS IMPACTED INCLUDE...
WALSENBURG.

LAT...LON 3785 10456 3753 10495 3747 10480 3779 10436
TIME...MOT...LOC 2137Z 094DEG 1KT 3775 10453 3755 10485

28
Special weather statement, Aug 1, 4:19 PM MDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
419 PM MDT SAT AUG 1 2015

COZ084-085-012300-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
419 PM MDT SAT AUG 1 2015

...SPECIAL WEATHER STATEMENT...

AT 419 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FALCON...OR 14 MILES NORTHEAST OF COLORADO SPRINGS...MOVING SOUTHEAST
AT 5 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN COLORADO SPRINGS...FALCON AND CIMARRON HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3897 10476 3908 10458 3891 10436 3879 10460
TIME...MOT...LOC 2219Z 325DEG 5KT 3897 10463

ETP
Special weather statement, Aug 1, 4:42 PM MDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
442 PM MDT SAT AUG 1 2015

COZ086-012330-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
442 PM MDT SAT AUG 1 2015

...SPECIAL WEATHER STATEMENT...

AT 440 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS DEVELOPING
OVER PUEBLO WEST...OR 9 MILES NORTHWEST OF PUEBLO...MOVING SOUTH AT
15 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN PUEBLO...PUEBLO RESERVOIR AND PUEBLO WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR PUEBLO RESERVOIR...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3840 10488 3842 10466 3816 10469 3822 10490
TIME...MOT...LOC 2240Z 003DEG 12KT 3834 10477

EP
Special weather statement, Aug 1, 5:00 PM MDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
500 PM MDT SAT AUG 1 2015

COZ086-012345-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
500 PM MDT SAT AUG 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUEBLO COUNTY UNTIL
545 PM MDT...

AT 500 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PINON...OR 10 MILES NORTHEAST OF PUEBLO...MOVING SOUTH AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHERN PUEBLO...PINON...AND PUEBLO DEPOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3847 10463 3847 10440 3826 10436 3827 10464
TIME...MOT...LOC 2300Z 001DEG 12KT 3840 10452

ETP
Special weather statement, Aug 1, 8:12 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
812 PM MDT SAT AUG 1 2015

COZ093-094-097-020300-
LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
812 PM MDT SAT AUG 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO...NORTHEASTERN
LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES UNTIL 900 PM MDT...

AT 812 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HIGBEE...OR 17 MILES SOUTH OF NORTH LA JUNTA...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HIGBEE.

LAT...LON 3768 10355 3785 10347 3778 10317 3757 10325
TIME...MOT...LOC 0212Z 290DEG 14KT 3774 10343

ETP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 4:06 AM MDTFlash Flood WatchPUBAlamosa, Chaffee, Conejos, Costilla, Custer, Fremont and 6 more19 hr

Nearby

Special Weather Statements in Colorado, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.